# SDR MEX2002038

- Difficulty date: February 13, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N1003Y
- Make and model: Doug DC-9-82
- Aircraft serial: 48068
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relay
- Part number: TD6403S
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 119 - TIJ-GDL - PILOT REPORTED THAT L HYD PRESS LOW LIGHT DOES NOT TURN ON.  LOW PRESSURE SWITCH WAS CHECKED AN SEVERAL CYCLES WERE PERFORMED WITH THE CONTROL SURFACES.  RELAYS R2-497 AND R2-498 WERE SWAPPED, TESTS OK.  DURING TRANSIT CHECK IN GDL BOTH RELAYS WERE REPLACED IAW MM 29-30-04.  RELAYS WERE VERIFIED AGAIN IAW MM 29-30-00, TESTS OK.  (M)
